MathSciNet Relay Station
MathSciNet bibliographic data
MR2332066 11J82
Voutier, Paul M. Rational approximations to $\root 3\of{2}$ and other algebraic numbers revisited. J. Théor. Nombres Bordeaux 19 (2007), no. 1, 263–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement